# SDR UPS08852550

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE INOP 378344.  REMOVED MAIN ENTRY DOOR SLIDE AND ROUTED TO S/M.  RIVET INSTALLED ON LOOSE BRACKET SRM 51-1-21 AND FWD ENTRY SLIDE REINSTALLED IAW MM 25- 60-01-2.  THIS CLEARS M378344.
